MAUDE Adverse Event Report: DePuy Ireland - 3015516266 INHANCE; Shoulder Implant - Humeral Head

DePuy Ireland - 3015516266 INHANCE; Shoulder Implant - Humeral Head
Catalog Number 550000360
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/09/2026
Type of Reportable Event Serious Injury

Brand Name
INHANCE
Common Device Name
Shoulder Implant - Humeral Head
Manufacturer (Section D)
DePuy Ireland - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthpaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50573229
Report Number1818910-2026-15089
Device Sequence Number10196350
Product Code PHX
UDI-Device Identifier10603295546986
UDI-Public(01)10603295546986(17)310131(10)665683
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K212737
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number550000360
Device Lot Number665683
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/09/2026
Supplement Date Received by Manufacturer09/09/2026
Initial Report FDA Received Date09/02/2026
Supplement Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/03/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexFemale